# SDR CALA0001782

- Difficulty date: November 16, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 45,929 hours, 25,109 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L CORRODED ON O/B SIDE AT STA 500C.  THE CORRODED SECTION OF STRINGER WAS REMOVED AND A REPAIR WAS INSTALLED USING DOUBLERS AND FILLER IAW SRM 53-00-03, PAGE 207.
